# SDR AALA20120306004

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 38,410 hours, 15,758 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO THE LEFT HORIZONTAL STAB OUTBOARD TIP.  REPAIRED TIP CAP NUT PLATE LOWER AFT FLANGE PER SRM 55-10-90-2R1.
